# SDR GTIA2019022603190

- Difficulty date: February 26, 2019
- Submitted: March 1, 2019
- Operation: Air carrier
- Aircraft: N622NK
- Make and model: Airbus A320-232
- Aircraft serial: 5804
- Aircraft time: 21,045 hours, 9,529 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

COCKPIT ODOR EVENT AT GOOD PERFORMED ODOR EVENT PROCEDURES LEFT SIDE ODOR CLEARED. IAW TSM 05-50-00 NO ODOR NOTED AT THIS TIME PACKS ISONATED AND NO FAULTS OK TO CONTINUE.
